# SDR QXEA200500730

- Difficulty date: April 14, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LT INBOARD FLAP LOWER SKIN HAS GRAVEL DAMAGE.  REPAIRED IAW HORIZON AIR EA R-57-113, REO 670-57-52-024 AND CRJ700 SRM 51-25-101-001-001-A01.
